# SDR R61A2022091000550

- Difficulty date: August 18, 2021
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 38,894 hours, 29,605 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SHEAR CLIP FRAME 88, STRINGER 25R-26R.   REMOVED AND REPLACED SHEAR CLIP AT FRAME 88 BETWEEN STGR 25R-26R REFER SRM 51-40-08. RESTORED SURFACE PROTECTION TO FASTENERS PER SRM 51-23-06.
